# SDR SWAA2012022701759

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 66,792 hours, 63,131 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623122
- Part serial: WN0259
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT SLIDING WINDOW ARCED.  REMOVED AND REPLACED R2 WINDOW & HEAT CONTROLLER PER MM.
